# SDR 95FDEA00314

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Came Open
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON ROTATION L/H SLIDING WINDOW CAME OPEN.  TESTED CAPTS L2 WINDOW (SLIDING WINDOW) PER 727 MM 56-12-11 PG 505 PARA A, NO DEFECT NOTED.  INSPECTED ENGINE INLETS AND EXHAUSTS, NO DEFECTS NOTED.
